# SDR IPXA2020112162624

- Difficulty date: November 3, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB437253
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING FIXED LEADING EDGE TEE ANGLE SUPPORT FOR PANEL 515FB IS CRACKED.  REMOVED AND REPLACED CRACKED LT WING FIXED LEADING EDGE TEE ANGLE SUPPORT FOR PANEL 515FB, IAW MD-11 SRM 51-35-01.  (MINOR)
